Medicine Kits, Designed For You.

These are the essentials you need to get better. Nothing more, nothing less, Hand-selected by pharmacists, and caregivers to prepare you for anything that comes your way. All our medicines are FDA Monograph Certified made by ethical, world-class manufacturers.

Preparedness Kit

Inside the box

Handcleanser , Daytime Cold & Flu (Compared to DayQuil) , Nighttime Cold & Flu (Compared to NyQuil) , Acetaminophen 500mg (Compared to Extra Strength Tylenol).

What is the Best Flu Medicine?

Influenza (commonly known as the “flu virus”), although not dangerous, can affect your productivity and ruin your whole week. And the worst part? There’s no “cure” for it.

Shocking, isn’t it?

Fortunately, there are many flu medications that can alleviate flu symptoms and deliver short-term relief until you get better on your own. That being said, you need to know exactly what symptom-relief you’re after and the “strength” you’re looking for in your cold medicine for the best results.

A quick visit to your physician can help answer those questions. Whatever the case, you can find almost every OTC flu medicine here on Cabinet.

If you need something with an extra kick to help you get through the day, get the Daytime Severe Cold & Flu medicine. In case you need something for flu relief at night (the drowsy-option), go for the Nighttime Severe Cold & Flu pills.

We also have products for nasal decongestion, mucus build-up, and cough relief.

Let’s take a deeper look at these products, one by one.

Daytime Cold & Flu

This product provides effective, non-drowsy relief against symptoms of cold/flu, such as headaches, stuffy nose, sneezing, sore throat, coughs, aches, and more. If you lead an active lifestyle, this medicine is perfect for you.

How does it work? This flu medicine comes in the form of softgels that include 25mg of Acetaminophen, 10mg of Dextromethorphan Hbr, and 5mg of Phenylephrine HCl. The Acetaminophen, an active ingredient in common medicines such as Advil® (Ibuprofen) and Tylenol®, acts as a “pain reliever,” providing relief against body pain and sore throats. Meanwhile, the Dextromethorphan Hbr loosens up the mucus-buildup and helps suppress cough. Finally, the Phenylephrine HCl provides relief against symptoms in the nasal pathways.

What should I know about it? If you’re on another medication that includes a high dosage of Acetaminophen, avoid taking this medicine. That’s because the daily recommended intake of Acetaminophen caps at 4000mg (anything above that, and you risk damaging your liver). Furthermore, if you’re taking an MAOI (monoamine oxidase inhibitor), let your physician know and they’ll prescribe an alternative. Last, but not least, don’t take this medicine with alcohol.

Compares to: The active ingredients in Vicks® DayQuil®.

Best for: People who lead busy lifestyles and need flu relief during the day.

Daytime Severe Cold & Flu

If your flu symptoms have gotten out of hand and you need a maximum-strength relief that keeps you up and running, this product is for you. It includes the same active ingredients as the previous product, but with higher dosages.

How does it work? It works the same way as the regular Daytime Cold & Flu medicine. The Acetaminophen reduces body aches and provides relief against a sore throat by increasing your pain threshold, whereas the Dextromethorphan Hbr and Phenylephrine HCl sort out other classic flu-like symptoms.

What should I know about it? In addition to all of the precautions that apply to the mild-version of this medicine, make sure that you don’t eat grapefruit or drink its juice. The fruit can affect the metabolism of this medicine, which will render it useless.

Compares to: The active ingredients in Vicks® DayQuil® Severe Cold & Flu.

Best for: This medicine is best for those who are looking for stronger relief against the flu and don’t have any liver-related problems. 

Nighttime Severe Cold & Flu

This product is a multi-symptom, maximum-strength solution, which also helps you enjoy a good night’s sleep. It’s the perfect OTC flu medicine for nighttime.

How does it work? This medicine comes in the form of softgels that include a strong blend of Acetaminophen 325mg, Dextromethorphan Hbr 10mg, and Doxylamine Succinate 6.25mg. The Acetaminophen and the Dextromethorphan Hbr play the same roles – relieve aches, sore throat, and cough – whereas the Doxylamine Succinate acts as an antihistamine by blocking the action of histamine (the substance that keeps you awake) and makes you drowsy.

What should I know about it? You should take this medicine right before you go to bed. Don’t take it before engaging in an activity that requires you to stay alert (such as driving or operating heavy machinery). Furthermore, don’t take this medicine with alcohol, and look for an alternative if you’re on some other medication with Acetaminophen in it.

Compares to: The active ingredients in Vicks® NyQuil® Severe Cold & Flu.

Best for: Individuals who want strong flu relief at night. 

Nighttime Cold & Flu

The Nighttime Cold & Flu medicine is a dialed-down version of the previous product, including the same active ingredients (Acetaminophen, Dextromethorphan Hbr, and Doxylamine Succinate), but in lower dosages.

How does it work? This medicine works exactly the same way as the Nighttime Severe Cold & Flu medicine. However, the effects are more subtle, which is why the medicine is meant to alleviate mild to moderate symptoms.

What should I know about it? Just follow the same precautions listed for the Nighttime Severe Cold & Flu. Take the medicine around bedtime for better results. Avoid taking it with alcohol and make sure you don’t cross the 4000mg daily intake limit for Acetaminophen.

Compares to: The active ingredients in Vicks® NyQuil®.

Best for: Those looking for relief against mild to moderate flu symptoms overnight.

Nasal Decongestant

A stuffy or blocked nose can throw off your whole day. Unfortunately, it’s also one of the most common symptoms of the flu. Our Nasal Decongestant can provide effective relief against this (annoying) problem.

How does it work? The Nasal Decongestant comes in the form of tablets, each of which include 10mg of Phenylephrine. It’s works by shrinking the tissues in your nasal passage and narrowing the blood vessels, resulting in normal airflow.

What should I know about it? Compared to Pseudoephedrine (another common drug used to treat nasal congestion), Phenylephrine has fewer potential side-effects. One of the common side-effects is a high blood pressure. Don’t take this medicine if you’re currently taking MAOIs.

Compares to: The active ingredients in Sudafed PE® Congestion.

Best for: Individuals suffering from a blocked nose and need to stay active during the day. 

Cough Relief

This product provides relief against frequent coughing. Usually, when the flu goes away, all symptoms, such as headaches, fever, body aches, and runny nose subside – except for a dry cough that takes a while to go away. If you’re currently at “that” stage of the flu, this medicine is perfect for you.

How does it work? The product includes 50 softgels with Dextromethorphan Hbr 10mg as the active ingredient. This drug acts as a cough suppressant by decreasing the activity in a certain part of your brain that causes you to cough.

What should I know about it? Only take this medicine if you have a dry cough. If you have a significant build-up of mucus, consider taking a medicine that also includes Guaifenesin as one of the active ingredients (like our Mucus Relief and Cough Suppressant).

Compares to: The active ingredients in Robitussin® Long Acting Cough Gels®.

Best for: For people with dry cough.

Mucus Relief

This flu medicine is solely meant to provide relief against the build-up of mucus/phlegm (and the cough associated with it).

How does it work? This product includes 400mg of Guaifenesin, a drug that can break down the build-up of mucus and make it easier to expel through coughing. It works by drawing water into the bronchi and trachea, reducing the viscosity and increasing the volume of mucus, which loosens it up.

What should I know about it? While there are no “precautions,” per se, for the best results, increase your in-take of fluids to lubricate your throat and promote the breakage of mucus.

Compares to: The active ingredients in Mucinex®.

Best for: People who are suffering from chest congestion. 

Preparedness Kit

The final product is a full-fledged, must-have kit for the flu season, when you and your family have a high risk of catching the flu. It includes everything you need, from common OTC pills to antiviral medications to beat influenza and the common cold.

What’s inside the kit?

Here’s what you’ll get in your flu preparedness kit:

1. Hand cleanser 

2. Daytime Cold & Flu (Compared to DayQuil) 

3. Nighttime Cold & Flu (Compared to NyQuil) 

4. Acetaminophen 500mg (Compared to Extra Strength Tylenol)

Buy once and you won’t have to make any unnecessary runs to the store.

Best for: Those who want a single solution for the flu season.

Why Choose Cabinet?

Here’s why you should order your flu medicines from Cabinet:

Approved by FDA

All of our products and manufacturers are approved by the FDA. We tick all the safety and quality standards boxes.

Delivered at Your Doorstep

The best thing about Cabinet is that we’ll deliver your medicine to your doorstep.

We deliver all over the US, except in Oregon and Louisiana.

Best Prices

We never over-charge our customers.

In light of the COVID-19 pandemic, we’re playing our role by offering a “Pay-what-you-will” policy, through which the needy can be entitled to special discounts. Get in touch to learn more.

Curated by Professionals

All of our products have been curated by highly-experienced professionals, including physicians, pharmacists, and caregivers.

Need help?
Cabinet Care Center